GLOTADOL® F - Film coated tablet
Box of 10 blisters x 10 film coated tablets. Box of 20 blisters x 6 film coated tablets.
Paracetamol 500 mg Phenylephrine hydrochloride 7.5 mg Loratadine 5 mg Dextromethorphan hydrobromide 15 mg
Film coated tablet
Each film coated tablet contains:
Active ingredients: Paracetamol 500 mg
Phenylephrine hydrochloride 7.5 mg
Loratadine 5 mg
Dextromethorphan hydrobromide 15 mg
For the fast relief of the symptoms associated with common cold and flu including nasal congestion, sneezing, runny nose, allergic rhinitis, urticaria, itching of the nose or throat, cough, fever, headache and body aches, headache associated with sinusitis.
DOSAGE AND ADMINISTRATION
Adults and children 12 years and older: 1 tablet twice daily.
Children from 6 to 12 years: the usual dose is half the adult dose.
Children under 6 years: consult your doctor.
Should be taken with meal or after meal.
Patients with an allergic reaction to any ingredient of drug.
Severe renal or hepatic impairment, deficiency of glucose - 6 - phosphate dehydrogenase.
Severe hyperthyroidism, severe coronary artery or cardiovascular disease, severe hypertension, ventricular tachycardia, co-administration with MAOIs or within 14 days of stopping an MAOI drug.
Patients who are receiving MAOIs, children under 2 years of age.
WARNINGS AND PRECAUTIONS
Paracetamol should be given with care to patients with alcohol dependence, impaired kidney or liver function. Avoid co-administration with alcohol.
Phenylephrine should be used with caution in patients with cardiovascular disorders, hypertension, narrow-angle glaucom, thyroid disease, diabetes, aortic aneurysm, arteriosclerosis, elderly over 60 years old.
Loratadine should be used with caution in patients with hepatic failure or mild renal insufficiency, hives that do not itch or look unusual (bruised, blistered, or a strange color), elderly people, children under 2 years old.
Avoid alcohol during the treatment with dextromethorphan. There have been reports of the abuse of dextromethorphan in case of prolonged use of high dose. Dextromethorphan may cause dizziness and mild drowsiness with consequences on the abilitty to drive vehicle or use machine, therefore, caution must be observed when driving vehicles and operating machinery.
Use in pregnancy: The safety of this product used in pregnancy associated with possible adverse effects in the fetus is not established. As a result, this drug should be used in pregnancy only if clearly needed.
Use in lactation:No adverse effects have been observed in breast-feeding infants whosemothers were receiving paracetamol. Phenylephrine and loratadine may pass into breast milk and affect a nursingbaby. Therefore, a decision should be made to discontinuenursing or discontinue the drug, taking into acount the importance of the drugto the mother.
ADVERSE DRUG REACTIONS
Adverse effects of paracetamol are usually mild and will disappear after stop taking. Skin rashes, erythema or urticaria occur occasionally.
Reported adverse effects of phenylephrine may include blurred vision, gastrointestinal disturbances, restlessness, anxiety, nervousness, chest or abdominal discomfort, epigastric distress, tremor, respiratory distress, pallor, hypertension with headache and vomiting.
Usual adverse reactions caused by loratadine include fatigue, headache, dizziness, somnolence, dry mouth. Gastrointestinal disorders such as nausea or gastritis, abdominal pain, conjunctivitis as well as allergic symptoms including rash and pruritus occur occasionally.
The most frequently reported adverse effects of dextromethorphan include lassitude, dizziness, rapid heartbeat, nausea, flushing. Urticaria and mild drowsiness may occur occasionally. CNS depressant effect and respiratory failure may occur after overdosage.
Stop use and ask a doctor if: unusual new symptoms occur, redness or swelling is present, you get nervous, dizzy or have trouble sleeping, your symptoms do not improve within 7 days or are accompanied by a fever.
Informyour physician in case of any adverse reaction related to drug use.
§ Co-administration with alcohol may be at increased risk of hepatic toxicity.
§ Prolonged use and high dose of paracetamol together with antiepileptics such as phenytoin, barbiturate, carbamazepine, drugs that induce liver microsomal enzymes or isoniazid may also increase risk of hepatic toxicity.
§ This product may intensify the effects of anticoagulants such as coumarin or indanedione derivative.
§ Phenylephrine may increase irritable heart and induce irregular heartbeat such as ventricular fibrillation if used as a pressor agent during anaesthesia with inhalational anaesthetics such as cyclopropane and halothane.,
§ Metabolism of phenylephrine may be altered by MAOIs.
§ Hypertensive reactions have been reported in a patient stabilised on debrisoquine when given phenylephrine orally.
Loratadine is metabolised by cytochrome P450. Therefore concomitant use with drugs known to inhibit these enzymes including cimetidine, erythromycin, ketoconazole, quinidine, fluconazole, and fluoxetine may result in an increase in plasma concentrations of loratadine.
§ Severe and sometimes fatal reactions have been reported after use of dextromethorphan in patients receiving MAOIs.
§ Dextromethorphan is primarily metabolised by the cytochrome P450 isoenzyme CYP2D6; the possibility of interactions with inhibitors of this enzyme, including amiodarone, fluoxetine, haloperidol, paroxetine, propafenone, quinidine, and thioridazine, should be borne in mind.
§CNSdepressants, including alcohol, antihistamines,and some psychotropics,will have a cumulative CNS depressant effect if taken with dextromethorphan.
MECHANISM OF ACTION
GLOTADOL F contains multi-ingredient formula that could relieve cold and flu fast. Paracetamol produces analgesia by elevation of the pain threshold and antipyresis through action on the hypothalamic heat-regulating center, which does not irritate stomach. Phenylephrine has fast relief of nasal congestion with long lasting efficacy. Loratadine is a long-acting tricyclic antihistamine with selective peripheral H1-receptor antagonistic activity. Dextromethorphan is a cough suppressant used for the relief of non-productive cough; it has a central action on the cough centre in the medulla.
- Symptoms: Nausea, vomiting, abdominal pains and pallor may appear gradually during the 1st hour. An overdosage beginning from 10 g of paracetamol and 150 mg/kg corresponding to children provokes a susceptible hepatic cytolysis causing a complete and irreversible necrosis; metabolic acidosis and cephalopathy can cause coma and death. An increase of serum concentrations of aminotransferase, bilirubin and prothrombin time which may be observed 12-48 hours after ingestion.
- Treatment: Rapid evacuation of the ingested product by gastric lavage and activated charcoal must be done. Use N-acetylcysteine, the specific antidote for paracetamol, by intravenous or oral route. This mesure is most effective when given during the first 10 hours after taking the overdose.
- Symptoms: Symptoms of phenylephrine overdose include extreme tiredness, sweating, dizziness, a slow heartbeat, severe hypertension and coma.
- Treatment: Supportive treatment is primarily used. In severe hypertension, rapidly-acting vasodilators such as glyceryl trinitrate have been used.
- Symptoms: Somnolence, tachycardia and headache have been reported with overdoses of loratadine.
- Treatment: Treatment should be symptomatic and general supportive measures should be utilised. In the event of acute intoxication, the stomach should be emptied by inducing vomiting or by gastric lavage.
- Symptoms: Nausea, vomiting, drowsiness, blurred vision, hallucination, unsteadiness, respiratory failure, convulsions.
- Treatment: Immediately bring the patient to the nearest hospital. Use supportive measures is necessary. Rapid intravenous naloxone may be effective in reversing of dextromethorphan toxicity.
PRESENTATION: Box of 10 blisters x 10 film coated tablets.
Box of 20 blisters x 6 film coated tablets.
STORAGE: Store at the temperature not more than 30oC, in a dry place, protect from light.
SHELF-LIFE: 36 months from manufacturing date.
KEEP OUT OF REACH OF CHILDREN
READ CAREFULLY THE LEAFLET BEFORE USE
FOR MORE INFORMATION, CONSULT YOUR PHYSICIAN.
Manufactured by: GLOMED PHARMACEUTICAL Co., INC
Address: 35 Tu Do Boulevard, Vietnam – Singapore Industrial Park, Thuan An District, Binh Duong Province.
Tel: (0650)3768824 - (0650)3768825 Fax: (0650)3769095